Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 16 found articles
 
 
  Modeling the term structure of interest rates with general diffusion processes: A moment approximation approach
 
 
Title: Modeling the term structure of interest rates with general diffusion processes: A moment approximation approach
Author: Takamizawa, Hideyuki
Shoji, Isao
Appeared in: Journal of economic dynamics and control
Paging: Volume 33 (2009) nr. 1 pages 13 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands